# SDR SIMA20230214001

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 44,176 hours, 39,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Broken
- Location: Aft
- Component: Flashlight And
- Component part number: P2070009520
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT NOT CHARGING-C/A-RAR AFT EMERGENCY FLASHLIGHT BRACKET ASSEMBLY IN REFERENCE WITH EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A. OPC GOOD. END.
